Electron. J. Differential Equations, Vol. 2018 (2018), No. 143, pp. 1-7.

Harnack inequality for (p,q)-Laplacian equations uniformly degenerated in a part of domain

Sarvan T. Huseynov

We consider a (p,q)-Laplace equation with the exponent values p,q depending on the boundary which is divided into two parts by a hyperplane. Assuming that the equation is uniformly degenerate with respect to a small parameter in the part of domain where q<p, a special Harnack inequality is proved for non-negative solutions.

Submitted January 5, 2018. Published July 17, 2018.
Math Subject Classifications: 35J62, 35J65, 35J70, 35J92.
Key Words: p(x)-Laplacian; elliptic equation; Harnack inequality.

Show me the PDF file (196 KB), TEX file for this article.

Sarvan T. Huseynov
Baku State University
Baku AZ1148, Azerbaijan
email: sarvanhuseynov@rambler.ru

Return to the EJDE web page